# SDR SWAA2023082994065

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 60,788 hours, 36,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.<[01] REPLACED M01673 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AND RELAMPED AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-06; 33-51-04.
